# SDR SWAA2017121118343

- Difficulty date: December 6, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 32,269 hours, 15,571 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 116A3411
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPER TRAILING EDGE SHELF PANEL OUTBOARD NR 7 SPOILER VERTICAL WEB CRACKED AT OUTBOARD UPPER FASTENER.  R&R WEB PER SRM.
